# SDR EIAA98055

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7AH
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE HAD COMPRESSOR STALLED AT FL 390.  CHECKED ENGINE PARAMETERS, SHUTDOWN ENGINE.  DECLARED AN EMERGENCY TO GET DESCENT CLEARANCE TO FL 310.  LANDED YSSY NO PROBLEMS.  (M)
